# SDR DALA2018122607412

- Difficulty date: December 22, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 81,772 hours, 21,591 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Unwanted Deploy
- Location: Oxygen Masks
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6804 OXYGEN PANEL MASK DEPLOYED: OXYGEN MASKS CAME DOWNAT TAKEOFF AT 30ABC DID NOT START / INTERIOR. CORRECTIVE ACTION: RE-SECURED PSU OXYGEN PANEL AS PER B757 AMM 35-20, OPS CHK NML (0874896)
